MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS APEX STEM, SIZE 13; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS APEX STEM, SIZE 13; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number AR-9501-13S
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an a patient underwent a reverse modular shoulder procedure on (b)(6) 2020.During this procedure an ar-9501-13s apex humeral stem, an ar-9502f-39lcpc suture cup, an ar-9503m-03 humeral insert, an ar-9560-28-4 modular baseplate, an ar-9561-35s central screw, an ar-9563-36 peripheral locking screw, an ar-9563-40 peripheral locking screw, and an ar-9564-2839-lat glenosphere, were successfully implanted.Two years later, on (b)(6) 2022, patient underwent a revision reverse total shoulder procedure because the central and peripheral screws broke off the baseplate.
 
Additional Manufacturer Narrative
The complaint is not confirmed based on the customer provided photo, which displays the intact stem with no defects.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
UNIVERS REVERS APEX STEM, SIZE 13
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15615005
Report Number1220246-2022-05619
Device Sequence Number5798072
Product Code PHX
UDI-Device Identifier00888867250543
UDI-Public00888867250543
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-9501-13S
Device Catalogue NumberUNIVERS REVERS APEX STEM, SIZE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown